About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (4)

Apr 27, 2015 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Jen,
Coming off pristiq was the worst experience of my life! It took several weeks for the side effects to start lessening. But it was sooooo worth it! Stick it out! You will be so glad you did! This drug should not be on the market! Praying for you!

Sep 8, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Thank you for your reply. I am going out-of-town to a conference this upcoming week, so I feel I shouldn’t try “cold-turkey” until I return. However, I do agree it keeps me in a constant state of withdrawal symptoms alternating days. I think I will try cold turkey when I return and see how it goes… Oh how I wish I had never entered a relationship with this drug!!!!! This is the hardest break-up I’ve ever gone thru!

Sep 1, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I am very interested! There needs to be more accountability! I had no idea it would be so insanely hard to come off this drug! Pristiq is the worst experience I’ve ever gone thru! I hope your son is doing well on his journey today! My prayers are with him!

Sep 1, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I am on day 10 of alternating 50 mg of Pristiq to every other day. It has been the worst experience of my life! Brain Zaps, crying spells, anger, feeling of a cymbal clanging inside my head with vibrations that linger, head aches, confusion and despair. I had no idea this medicine would be so impossible to come off of!

Is there anyone who has come off this nightmare drug successfully????? I am really concerned!